Bulletin of the Korean Mathematical Society (Vol. 1, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1964 Vol. 1, No. 1, 3—29
On the compactness of the structure space of a ring
Wuhan Lee
Bull. Korean Math. Soc. 1964 Vol. 1, No. 1, 3—6
Open subgroups in character groups
Shin Hong Chul
Bull. Korean Math. Soc. 1964 Vol. 1, No. 1, 7—10
Jordan Algebras
T. Shu
Bull. Korean Math. Soc. 1964 Vol. 1, No. 1, 11—14
실수와 위상
김치영
Bull. Korean Math. Soc. 1964 Vol. 1, No. 1, 15—19
함수해석학 (위상백터 공문을 주로)
송기선
Bull. Korean Math. Soc. 1964 Vol. 1, No. 1, 20—25
Banach Algebra
Kwang Chul Ha
Bull. Korean Math. Soc. 1964 Vol. 1, No. 1, 26—29

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd